Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("ELSNER L")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 42

  • Page / 2

Export

Selection :

  • and

ZUR SCHULISCHEN SITUATION DER KINDER DER AUSLANDISCHEN ARBEITER IN DER BRD SITUATION SCOLAIRE DES ENFANTS DE TRAVAILLEURS ETRANGERS EN R.F.AELSNER L.WISSENSCHAFTLICHE ZEITSCHRIFT DER UNIVERSITAT ROSTOCK. 1972, Vol 21, Num 7, pp 821-829Article

ON SOME ALGEBRAIC PROBLEMS IN CONNECTION WITH GENERAL EIGENVALUE ALGORITHMSELSNER L.1979; LINEAR ALGEBRA APPL.; USA; DA. 1979-08; VOL. 26; PP. 123-138; BIBL. 10 REF.Article

INVERSE ITERATION FOR CALCULATING THE SPECTRAL RADIUS OF A NON-NEGATIVE IRREDUCIBLE MATRIX.ELSNER L.1976; LINEAR ALGEBRA APPL.; U.S.A.; DA. 1976; VOL. 15; NO 3; PP. 235-242; BIBL. 6 REF.Article

UBER BIRKHOFF-INTERPOLATION UND RICHARDSON-EXTRAPOLATION = SUR L'INTERPOLATION DE BIRKHOFF ET L'EXTRAPOLATION DE RICHARDSONELSNER L.1973; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1973; VOL. 53; NO 1; PP. 57-60; ABS. ANGL. RUSSE; BIBL. 9 REF.Serial Issue

ON THE VARIATION OF THE SPECTRA OF MATRICESELSNER L.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982-10; VOL. 47; PP. 127-138; BIBL. 11 REF.Article

NEUERE VERFAHREN ZUR BESTIMMUNG DER EIGENWERTE VON MATRIZEN = NOUVELLE METHODE POUR LA DETERMINATION DES VALEURS PROPRES DES MATRICESELSNER L.1979; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1979; VOL. 49; PP. 91-96; BIBL. 5 REF.Conference Paper

ON MATRICES LEAVING INVARIANT A NONTRIVIAL CONVEX SETELSNER L.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 42; NO 1; PP. 103-107; BIBL. 7 REF.Article

A note on generalized Hessenberg matricesELSNER, L.Linear algebra and its applications. 2005, Vol 409, pp 147-152, issn 0024-3795, 6 p.Article

An optimal bound for the spectral variation of two matricesELSNER, L.Linear algebra and its applications. 1985, Vol 71, pp 77-80, issn 0024-3795Article

On convexity properties of the spectral radius of nonnegative matricesELSNER, L.Linear algebra and its applications. 1984, Vol 61, pp 31-35, issn 0024-3795Article

PERTURBATION THEOREMS FOR THE GENERALIZED EIGEN-VALUE PROBLEMELSNER L; SUN JG.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 48; PP. 341-357; BIBL. 14 REF.Article

Zur Schulischen Situation der Kinder ausländischer Arbeiter in der BRD. (A propos de la situation scolaire des enfants des travailleurs immigrés en RFA)ELSNER, L.Vergleichende Pädagogik Berlin. 1977, Vol 13, Num 2, pp 153-164Article

Comparisons of weak regular splittings and multisplitting methodsELSNER, L.Numerische Mathematik. 1989, Vol 56, Num 2-3, pp 283-289, issn 0029-599X, 7 p.Article

Block scaling with optimal euclidean conditionELSNER, L.Linear algebra and its applications. 1984, Vol 58, pp 69-73, issn 0024-3795Article

Perturbation theorems for the joint spectrum of commuting matrices: a conservative approachELSNER, L.Linear algebra and its applications. 1994, Vol 208-09, pp 8-96, issn 0024-3795Article

A note on optimal block-scaling of matricesELSNER, L.Numerische Mathematik. 1984, Vol 44, Num 1, pp 127-128, issn 0029-599XArticle

A note on the Hoffman-Wielandt theoremELSNER, L.Linear algebra and its applications. 1993, Vol 182, pp 235-237, issn 0024-3795Article

Research on International Migration, Employment of and Policy towards Foreigners in the German Democratic RepublicELSNER, L.Migration. 1990, Num 7, pp 7-23, issn 0721-2887Article

ON THE EFFECT OF PERTURBATION OF A NONNEGATIVE MATRIX ON ITS PERRON EIGENVECTORELSNER L; JOHNSON CR; NEUMANN M et al.1982; CZECH. MATH. J.; ISSN 0011-4642; CSK; DA. 1982; VOL. 32; NO 1; PP. 99-109; ABS. RUS; BIBL. 7 REF.Article

Chasing algorithms for the eigenvalue problemWATKINS, D. S; ELSNER, L.SIAM journal on matrix analysis and applications. 1991, Vol 12, Num 2, pp 374-384, issn 0895-4798Article

The bialternate matrix product revisitedELSNER, L; MONOV, V.Linear algebra and its applications. 2011, Vol 434, Num 4, pp 1058-1066, issn 0024-3795, 9 p.Article

Monotonic sequences and rates of convergence of asynchronized iterative methodsELSNER, L; NEUMANN, M.Linear algebra and its applications. 1993, Vol 180, pp 17-33, issn 0024-3795Article

An algorithm for computing the distance to uncontrollabilityELSNER, L; HE, C.Systems & control letters. 1991, Vol 17, Num 6, pp 453-464, issn 0167-6911Article

Self-equivalent flows associated with the singular value decompositionWATKINS, D. S; ELSNER, L.SIAM journal on matrix analysis and applications. 1989, Vol 10, Num 2, pp 244-258, issn 0895-4798Article

Symmetries and variation of spectraBHATIA, R; ELSNER, L.Canadian journal of mathematics. 1992, Vol 44, Num 6, pp 1155-1166, issn 0008-414XArticle

  • Page / 2